Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Saturday
   June 12
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
Doctors, I noticed that my urine has been darker than usual lately, with some digestive discomfort and some tiredness/lethargy. Also, I am somewhat pale and have bluish nails -- lack of oxygen? I have a hiatus hernia, for which I regularly take Prevacid. My stool does not really appear abnormal,however. What could these symptoms be? Also, I'd be thankful for information on some dependable gastrointerologists in Moscow, if possible with reasonable prices. Thanks in advance.
D
Answer:
Dear D , Thank you for your question.You describe some very significant symptoms that should be properly investigated. It is recommended that you first consider a complete physical exam, at which point if you require a referral to a gastroenterologist this will be recommended by your physician. Kind Regards
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02